Semisimple extensions of irrational rotations

Tom 156 / 2003

Mariusz Lemańczyk, Mieczysław K. Mentzen, Hitoshi Nakada Studia Mathematica 156 (2003), 31-57 MSC: Primary 37A05; Secondary 37A25. DOI: 10.4064/sm156-1-3

Streszczenie

We show that semisimple actions of l.c.s.c. Abelian groups and cocycles with values in such groups can be used to build new examples of semisimple automorphisms (${\mathbb Z}$-actions) which are relatively weakly mixing extensions of irrational rotations.

Autorzy

  • Mariusz LemańczykFaculty of Mathematics and Computer Science
    Nicolaus Copernicus University
    Chopina 12/18
    87-100 Toruń, Poland
    e-mail
  • Mieczysław K. MentzenFaculty of Mathematics and Computer Sciences
    Nicholas Copernicus University
    Chopina 12/18
    87-100 Toruń, Poland
    e-mail
  • Hitoshi NakadaDepartment of Mathematics
    Keio University
    3-14-1, Hyoshi, Kohoku-ku
    Yokohama 223-8522, Japan
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek